T. Altenkirch, M. Hofman, and T. Streicher, Categorical reconstruction of a reduction free normalization proof, Category Theory and Computer Science, pp.182-199, 1995.
DOI : 10.1007/3-540-60164-3_27

M. Barr, Nonsymmetric ???-autonomous categories, Theoretical Computer Science, vol.139, issue.1-2, pp.115-130, 1995.
DOI : 10.1016/0304-3975(94)00089-2

URL : http://doi.org/10.1016/0304-3975(94)00089-2

W. Buszkowski and A. , Cut elimination for the Lambek calculus of adjoints, Papers in formal linguistics and logic, 2002.

S. Degeilh and A. Preller, Efficiency of pregroups and the French noun phrase, JoLLI, 2005.

K. Do?-sen and Z. Petri´cpetri´c, Proof theoretical coherence, Preprint of Mathematical Institute of the Serbian Academy of Sciences and Arts, 2004.

G. M. Kelly and M. I. Laplaza, Coherence for compact closed categories, Journal of Pure and Applied Algebra, vol.19, 1980.
DOI : 10.1016/0022-4049(80)90101-2

J. Lambek, Bicategories in Algebra and Linguistics, Linear logic in computer science, 2004.
DOI : 10.1017/CBO9780511550850.010

S. Mac and L. , Categories for the working mathematician, 1971.

R. Seely, Weak adjointness in proof theory, Applications of sheaves, pp.697-710, 1979.
DOI : 10.1112/plms/s3-31.3.289